# SDR SWAA2019060333266

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,908 hours, 41,308 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 113A43001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 SPOILER PANEL DEBONDED AT 4" FROM OUTBOARD EDGE AND 4" FROM LEADING EDGE.          / R&R #3 SPOILER PANEL IAW AMM.
